# SDR 05FDEA03025

- Difficulty date: September 21, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11
- Aircraft serial: 48552
- Aircraft time: 44,798 hours, 6,693 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, OUTBOARD FLAP INBOARD AFT HINGE FITTING FORWARD MOUNT   OUTBOARD AFT HOLE (FLAP SIDE) CORRODED.  REMOVED AND REPLACED AS PER AMM 27-  50-30-4.  ADJUSTMENT AND OPERATION TEST CARRIED OUT FOUND SATISFACTORY AS PER AMM 27-50-00.
